MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. OPTIVAC NOZZLE SLIM 5PK; ORTHOPEDIC SURGICAL INSTRUMENT

BIOMET FRANCE S.A.R.L. OPTIVAC NOZZLE SLIM 5PK; ORTHOPEDIC SURGICAL INSTRUMENT
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ japan.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the sterile package was cut.Attempts have been made and no further information has been provided.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h11.Visual examination of provided pictures identified a pouch with a scratch on it.It is not possible to confirm that the pouch is cut with only the picture provided.Visual inspection of the product return show that the carton bow is damaged.The outer packaging is sealed but we can see a cut of around two cm on one side of the package.The other side is not cut.The inner sterile packaging is still intact and not damaged.A review of the device manufacturing records confirmed no abnormalities or deviations that could be review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Reported event did not occur in an operating room or as part of a medical procedure; therefore, no medical records are available for review.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OPTIVAC NOZZLE SLIM 5PK
Common Device Name
ORTHOPEDIC SURGICAL INSTRUMENT
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
Manufacturer (Section G)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR   26903
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19296847
Report Number3006946279-2024-00025
Device Sequence Number14916803
Product Code LXH
UDI-Device Identifier07350023771092
UDI-Public(01)07350023771092(17)281231(10)0001815410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue Number4154
Device Lot Number0001815410
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown